File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A probabilistic approach to stability and stabilization of networked control systems

TitleA probabilistic approach to stability and stabilization of networked control systems
Authors
Issue Date2015
Citation
International Journal of Adaptive Control and Signal Processing, 2015, v. 29 n. 7, p. 925-938 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/227347

 

DC FieldValueLanguage
dc.contributor.authorZhang, J-
dc.contributor.authorLam, J-
dc.date.accessioned2016-07-18T09:09:55Z-
dc.date.available2016-07-18T09:09:55Z-
dc.date.issued2015-
dc.identifier.citationInternational Journal of Adaptive Control and Signal Processing, 2015, v. 29 n. 7, p. 925-938-
dc.identifier.urihttp://hdl.handle.net/10722/227347-
dc.languageeng-
dc.relation.ispartofInternational Journal of Adaptive Control and Signal Processing-
dc.titleA probabilistic approach to stability and stabilization of networked control systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1002/acs.2516-
dc.identifier.hkuros259399-
dc.identifier.volume29-
dc.identifier.issue7-
dc.identifier.spage925-
dc.identifier.epage938-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats